# SDR AWKA201705170001

- Difficulty date: May 11, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N537XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20213
- Aircraft time: 9,760 hours, 4,452 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL450, FLIGHT CREW RECEIVED AN AMBER WOW FAIL AND CYAN PROX SYSTEM FAULT CAS MESSAGES. CREW RAN THE RESPECTIVE CHECKLIST, CONSULTED WITH MX CONTROL AND ELECTED TO CONTINUE TO THEIR ORIGINALLY SCHEDULED DESTINATION. AN EMERGENCY WAS DECLARED TO HELP MINIMIZE TASK LOADING IN THE COCKPIT DURING ARRIVAL. AN UNEVENTFUL LANDING WAS ACCOMPLISHED IN KAPA. WHILE WORKING WITH MX CONTROL, CREW PERFORMED AN AIRCRAFT REBOOT AND ALL CAS MESSAGES CLEARED, AN “INFO ONLY” DISCREPANCY WAS ENTERED INTO THE AIRCRAFT FLIGHT LOG. THERE HAVE BEEN NO REPEAT OCCURRENCES ON SUBSEQUENT FLIGHTS TO DATE.
